Browse "MA-Journal Papers(저널논문)" byAuthorMcCann, RJ

Showing results 1 to 2 of 2

1
Potential theory and optimal convergence rates in fast nonlinear diffusion

Kim, Yong Jungresearcher; McCann, RJ, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.86, no.1, pp.42 - 67, 2006-07

2
Sharp decay rates for the fastest conservative diffusions

Kim, Yong Jungresearcher; McCann, RJ, COMPTES RENDUS MATHEMATIQUE, v.341, no.3, pp.157 - 162, 2005-08

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0